MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, the customer reported that the autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr" error message upon powering on.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" error message was confirmed during functional testing and archive data review.The root cause of the reported issue was due to a defective drivetrain motor, likely due to a defective component.Unrelated to the reported complaint, a cracked front enclosure at the front end area was observed during visual inspection.The front enclosure was replaced to address the issue.This type of physical damage found during visual inspection is characteristic of user mishandling such as a drop.In addition, during the visual inspection, unrelated to the reported issue, found the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to a sticky clutch plate.This type of drive shaft issue is the characteristics of normal wear and tear.Deburring of the clutch plate was performed to remedy the encoder driveshaft issue.The autopulse platform failed initial functional testing due to "system error, out of service, revert to manual cpr" error message displayed upon powering on.The drivetrain motor brake assembly air gap was too wide, measured at 0.015", out of the specification (0.008" ± 0.001").The brake gap could not be adjusted and continued to open out of specification.The drivetrain motor was replaced to remedy the error.The archive data indicated a system error 139 (unable to hold compression position) message on the reported event date, thus confirming the reported complaint.Following the service repair, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10273308
Report Number3010617000-2020-00683
Device Sequence Number811129
Product Code DRM
UDI-Device Identifier00849111002530
UDI-Public00849111002530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer09/20/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1